# SDR ASOA2016070715142

- Difficulty date: July 7, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501217
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 INTERCOSTAL IS CRACKED.  REMOVED AND REPLACED THE  INTERCOSTAL IAW SRM 51-42-21, 51-42-06.
